CureZone   Log On   Join
Re: Second week and I can't get out of bed in the morning.....
 
ananda7 Views: 1,409
Published: 11 years ago
 
This is a reply to # 1,104,145

Re: Second week and I can't get out of bed in the morning.....


maybe you could just decrease your dose for a while and drink 2x the amount of water your drinking now. after you build back up in drops over maybe a course of a couple weeks you wont have the same thing going on.

the reactions seemed to have all proved to be very TEMPORARY and seem to change as dosage is adjusted or scaled down for a little while.

hope that was helpful

lovingly,
ananda
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.313 sec, (1)